A 27-year-old male asked:
Can geodon (ziprasidone) cause cold flu symptoms? i feel sick
1 doctor answer • 3 doctors weighed in
Child Psychiatry 46 years experience
Geodon (Ziprasidone): and withdrawal from Geodon (ziprasidone) may cause flu-like symptoms, though rare. Ziprasidone should be taken with food (at least 500 kcal, irrespective of fat content) for optimal and reproducible bioavailability of the administered dose. Otherwise daily levels may fluctuate. Side effects should gradually diminish. If not and intolerable, consult your prescriber. Best regards for relief.
1.5k viewsReviewed >2 years ago
Last updated Apr 20, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.